Cheryl T Posted August 17, 2022 Share Posted August 17, 2022 Hi everyone, hope you are all doing well. I have been on Tagrisso 80 for 15 months now and got off relatively lightly with regards to side effects. A few pimples initially, but that was it. However, the past 4 months have been a different story. First a skin rash that lead to my skin just sheeting off me. Got that under control and no sooner did my nails become a problem. Once my pride and joy, my nails are now a bittle mess. Just have to keep them as short as I can. My big problem, however, is diarrhoea. I have had it consistently for the past 4 weeks. Imodium doesn't work, the white diet doesn't work, arrowroot drinks don't work so now I am trying Metamicil after reading it can also be used to treat diarrhoea. Has anyone else found the diarrhoea this bad? Justin1970 1 Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.